Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Anticonvulsant therapy for nneurological seizures and medication for parasite

hi Doctor, after i took treatment of Zentel last month for the parasite i had neurological symptoms seizures... in a head & I don t know what to do, i tried to do massage it helped but a little. on the leaflet of zentel they mentioned if i had this issue i must start immediately an appropriate steroid and anticonvulsant therapy , can you advise what kind of medicine is that? and tk u
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Dear Friend

I have seen your description. In all probability you had exacerbation of cysticercosis in brain which sometimes occur after treatment with albendazole (Zentel). It can be confirmed by doing a plain and contrast MRI of head. Since one month has elapsed, requirement for steroid may not be there. For anticonvulsant your doctor will like to review MRI, EEG and blood test reports

Answered: Thu, 26 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor